Poppers Poppers Guide Poppers Forum Poppers Reviews

Did the poppers damage my vision or is this something else?

Posted on Poppers Guide's Forum

Topic created by Mason
on Sat, 17 Jul 2021 at 11:19

Mason said on Sat, 17 Jul 2021 at 11:19...

So around a week ago against my better judgement I tried poppers for the first time with a friend. They were the kind containing Isobutyl nitrite and supposedly more safe.
After taking them I felt a wave of intense heat travel through my body and I sniffed them around 4 to 6 times in about 15 minutes. Afterward my vision felt really blurred and ever since I've felt like my vision has stayed blurred.
My eyesight has always been a bit shoddy and lately I haven't slept much due to anxiety and other problems unrelated to this. I did lots of research and can't find anything related to Isobutyl poppers causing eye problems.
And the accounts of issues using Isopropyl nitrite poppers that do cause eye issues are not the issues I've been experiencing. I've just started taking Lutein(10mg) and Zeaxanthin(4mg) supplements for eye strength and healing.
The issue I mentioned is a general blur in my vision, and a "haze" almost like I'm looking through thin fog. It isn't so much that I can't tell what's going on or see details, but everything feels somewhat lacking in focus.
I wear glasses for seeing at distances and they still clarify things but I noticed it a little there too (might be in my head). Overall, I really can't tell if I'm imagining it or if I have a real loss of vision from taking them.

My question is do I have anything to worry about? Would an eye doctor be able to tell if I have eye damage or whatever?

Obviously I don't plan on using them again. But I needed some guidance or reassurance of how to proceed from here. So anything would be immensely appreciated, thanks in advance. The Lutein and Zeaxanthin supplement I just started taking is from the brand Puritan's Pride, from here: https://www.amazon.com/Puritans-Pride-Zeaxanthin-Lutein-Softgels/dp/B00OCI2P36/ref=cm_cr_arp_d_product_top?ie=UTF8

Poppers I tried were Double Scorpio Black:
https://doublescorpio.com/product/double-scorpio-black/

Toby said on Sat, 17 Jul 2021 at 11:51...

It is probably the isobutyl poppers you used. Yes they can cause eye problems.

Most of us here have experienced it, and I think they would be lying if they say otherwise.

It's not permanent, it should go away after a while, don't stress too much. We've all been there, done that...

R. Don said on Sat, 17 Jul 2021 at 12:29...

http://poppersguide.com/forum/10213

Read Junior eye doctors comments, very interesting.

Nitritespecialist said on Sat, 17 Jul 2021 at 12:54...

I have gotten visual/auditory disturbances from both isopropyl and isobutyl poppers - along with massive blood pressure reductions - not good. These symptoms/effects were short lived in me, but some people might experience something longer lasting. I've switched to amyls because so far, I typically don't get unpleasant side effects from that group.

Vegan said on Sat, 17 Jul 2021 at 17:27...

"Excessive sexual activity or masturbation causes oxidative stress, damaging the inner layer of the eye where the rods and cones are located"

http://www.herballove.com/guide/blurred-vision-eye-floaters-caused-over-masturbation

Mason said on Sat, 17 Jul 2021 at 20:36...

Toby, when you say "it should go away after a while", for how long would that be? I don't even understand how this could have happened, I didn't do that much considering it was my first(and only) time, it was Isobutyl which from what I've read around is supposedly safe(Isopropyl was the one everyone linked to eye damage) and it was Double Scorpio which is a brand people claimed was weaker and diluted if anything. I hope this actually goes away and doesn't take years or something, this is ridiculous.

The Professor said on Sat, 17 Jul 2021 at 21:26...

@Mason:

The 'poppers maculopathy' thing is usually restricted to damage of the fovea (the center of vision). a circle of some color appears around the perimeter of the fovea. In more severe cases, the central fovea may appear blurry as compared to the rest of the visual field (like a smudge spot right in the middle). Even more severe cases will linger for perhaps 6 months or so, and the damage CAN be permanent.

This can happen with ALL alky nitrites, as the fovea reacts to alkyl nitrite chemically in the same way that it responds to light; you're getting screen burn-in, sort of.

The higher nitrites (N-propyl and above) are more suspect because they degrade into niTRATE more readily, and niTRATE is much more powerful than nitTRITE

R. Don said on Sat, 17 Jul 2021 at 21:32...

Vegan:
Fascinating article! No doubt about it, excessive masturbation and inhalation of nitrites damage the eyesight.

Toby said on Sun, 18 Jul 2021 at 00:04...

Hi Mason,

To answer your question, it should go away after 24 hours approximately, that's my experience having used poppers for almost 10 years.

Can you inform us if your problem has now gone away? If not, what effects are you experiencing right now?

Mam said on Sun, 18 Jul 2021 at 08:17...

@The Professor "N-propyl and above" what is above iso-propyl?

The Professor said on Mon, 19 Jul 2021 at 00:53...

@Mam:

N-Propyl
isopropyl
ethyl
methyl

Mason said on Mon, 19 Jul 2021 at 15:29...

@The Professor:

I have noticed my blurriness is a general thing, it isn't in the center of my vision or a smudge or blind spot. So it doesn't seem as extreme as the cases I've been reading about. I've been having a lack of sleep and stress as well lately around the time I took these, could that be the reason why? I ask because I don't have the other symptoms I see mentioned with poppers maculopathy. I don't have a blur/visual smudge in the center of my vision, I don't have any color spots or anything either, and I can read text and see faces just fine. Is it possible it's due to stress or lack of sleep then? I'd rather that be the case.

Mason said on Mon, 19 Jul 2021 at 15:31...

Also to add, I don't have any light sensitivity which I also saw people mentioning as one of their symptoms.

wildo455 said on Sun, 1 Aug 2021 at 18:30...

I thought I had damaged my eye sight as my vision became blurred and thought it was poppers,but it was t2 diabetes as that's one of the first tell tale symptoms if you have it.Anyway vision is all good now and reversed diabetes

Want to post a follow-up?
  Go ahead:

Your name or nickname:

Your message:

 

Unless otherwise noted, all contents of this website are
Copyright © 2011-2017 Jack Tinoco. That said, you can use my
images and article excerpts subject to these conditions.